# SDR CALA2013100191600

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 66,074 hours, 24,487 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL FOUR DOORS, COULD NOT LOCATE SURVIVAL PACK ATTACH POINT STRAP.  REPOSITIONED STRAPS AROUND TRIGGER MECH.
